# SDR UALA2013032801985

- Difficulty date: March 26, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 47,421 hours, 18,250 cycles
- Engine: Iae V2527A5
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Hinge Pin
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

EXCESSIVE SHIMMY NOSE WHEEL DURING TAKEOFF AND LANDING 60-100 KNOTS.  INSTALLED NEW SHIMS IN UPPER TORQUE LINK HINGE PIN PER MM.  EXCESSIVE PLAY CORRECTED.  REPLACED LEFT NOSE TIRE.
